# SDR CALA2013121893777

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 92,476 hours, 14,598 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM DOES NOT PASS INSTALL TEST IAW WORK CARD 6-2013-2C.  FAILED SDU CH 5 TX & RX FAULT.   REPLACED SATCOM SDU IAW MM, CHECKED OK.  SOFTWARE VERIFIED CORRECT IAW IPC 31-00-00-99 & DIS 39908.
